# SDR UIEA2019080274867

- Difficulty date: July 29, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N446MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33517
- Aircraft time: 65,195 hours, 11,381 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE CARGO DOOR LOWER SKIN AT STA 163 RBL 4", STA 184 RBL 10"", STA 188 RBL 4"AND STA 220 RBL 10"( AREA BURN MARK FASTENERS (4EA) PERMANENT REPAIR CARRIED OUT IAW  RI-52-71-13668 REV A.  )
